Alert archive / Arizona / Wind Advisories in 2013

Wind Advisory 12, NWS Flagstaff, AZ

October 27, 20134 counties in Arizona

NWS Flagstaff, AZ issued this wind advisory at Oct 27, 2013, 2:39 PM MST for 4 counties in Arizona. It took effect at Oct 28, 2013, 9:00 AM MST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Oct 27, 2013, 2:39 PM MST (21:39 UTC)
In effect from
Oct 28, 2013, 9:00 AM MST
Expired
Oct 28, 2013, 8:00 PM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 83 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2013-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2013-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1890 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WWUS75 KFGZ 272139
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
239 PM MST SUN OCT 27 2013

...WINDY WEATHER CONDITIONS EXPECTED ON MONDAY...

.A STRONG STORM SYSTEM WILL MOVE INTO NEVADA TOMORROW INCREASING
LOCAL WIND SPEEDS ABOVE WIND ADVISORY THRESHOLDS FROM MID MORNING
THROUGH EARLY EVENING. THESE STRONG WIND GUSTS MAY PRODUCE PATCHY
BLOWING DUST IN NORTHEASTERN ARIZONA...NORTH OF THE MOGOLLON RIM
TO THE FOUR CORNERS.


AZZ004>017-038>040-280545-
/O.NEW.KFGZ.WI.Y.0012.131028T1600Z-131029T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
239 PM MST SUN OCT 27 2013

...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY. 

* TIMING...WIND SPEEDS WILL EXCEED ADVISORY LEVELS FROM 9 AM MONDAY
  MORNING THROUGH 8 PM MONDAY EVENING.

* WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH
  HIGHER GUSTS FROM 35 TO 50 MPH.

* IMPACTS...STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST
  ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES ON
  AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. CONSIDER
  SECURING LOOSE BELONGINGS ON YOUR PROPERTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. 

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$

RB
4 follow-up statements
805 
WWUS75 KFGZ 280343
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
843 PM MST SUN OCT 27 2013

...WINDY WEATHER CONDITIONS EXPECTED ON MONDAY...

.A STRONG STORM SYSTEM WILL MOVE INTO NEVADA ON MONDAY INCREASING
LOCAL WIND SPEEDS ABOVE WIND ADVISORY THRESHOLDS FROM MID MORNING
THROUGH EARLY EVENING. THESE STRONG WIND GUSTS MAY PRODUCE PATCHY
BLOWING DUST IN NORTHEASTERN ARIZONA...NORTH OF THE MOGOLLON RIM
TO THE FOUR CORNERS.

AZZ004>017-038>040-281300-
/O.CON.KFGZ.WI.Y.0012.131028T1600Z-131029T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
843 PM MST SUN OCT 27 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MST MONDAY...

* TIMING...WIND SPEEDS WILL EXCEED ADVISORY LEVELS FROM 9 AM 
  MONDAY MORNING THROUGH 8 PM MST MONDAY EVENING. 

* WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH
  HIGHER GUSTS FROM 40 TO 50 MPH.

* IMPACTS...STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST 
  ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES 
  ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING 
  DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. 
  CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
370 
WWUS75 KFGZ 281049
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
349 AM MST MON OCT 28 2013

AZZ004>017-038>040-282100-
/O.CON.KFGZ.WI.Y.0012.131028T1600Z-131029T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
349 AM MST MON OCT 28 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM
MST THIS EVENING...

* TIMING...WINDS WILL INCREASE THROUGH THE MORNING HOURS AND
  CONTINUE TO EXCEED ADVISORY THRESHOLDS THROUGH MID EVENING. WIND
  SPEEDS WILL DECREASE BELOW ADVISORY LEVELS OVERNIGHT...THOUGH
  REMAINING GUSTY ACROSS THE HIGHER TERRAIN.

* WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH GUSTS
  FROM 40 TO 55 MPH.

* IMPACTS...STRONG WIND GUSTS MAY PRODUCE PATCHY BLOWING DUST 
  ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES 
  ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING 
  DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. 
  CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
888 
WWUS75 KFGZ 282058
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
158 PM MST MON OCT 28 2013

AZZ004>017-038>040-290300-
/O.CON.KFGZ.WI.Y.0012.000000T0000Z-131029T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
158 PM MST MON OCT 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING...

* TIMING...WINDS WILL CONTINUE TO INCREASE THIS AFTERNOON
  EXCEEDING ADVISORY THRESHOLDS THROUGH MID EVENING. WIND SPEEDS
  WILL FALL BELOW ADVISORY LEVELS OVERNIGHT... THOUGH
  REMAINING GUSTY ACROSS THE HIGHER TERRAIN.

* WINDS...EXPECT SUSTAINED SOUTHWEST WINDS 20 TO 35 MPH WITH 
  GUSTS FROM 40 TO 55 MPH. 

* IMPACTS...STRONG WIND GUSTS MAY PRODUCE AREAS OF BLOWING DUST 
  ACROSS NORTHEASTERN ARIZONA TEMPORARILY LIMITING VISIBILITIES 
  ON AREA ROADWAYS. WINDS THIS STRONG CAN ALSO MAKE DRIVING 
  DIFFICULT... ESPECIALLY FOR FAST MOVING HIGH PROFILE VEHICLES. 
  CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR
GUSTS FROM 40 TO 57 MPH...ARE EXPECTED.

ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT
WWW.WEATHER.GOV/FLAGSTAFF.

&&

$$
799 
WWUS75 KFGZ 290258
NPWFGZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
758 PM MST MON OCT 28 2013

AZZ004>017-038>040-290400-
/O.EXP.KFGZ.WI.Y.0012.000000T0000Z-131029T0300Z/
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
INCLUDING THE CITIES OF...FREDONIA...PAGE...
GRAND CANYON VILLAGE...SUPAI...PRESCOTT...CHINLE...KAYENTA...
WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...
ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...SEDONA...
DILKON
758 PM MST MON OCT 28 2013

...WIND ADVISORY WILL EXPIRE AT 8 PM MST THIS EVENING...

WIND SPEEDS ARE WEAKENING FOR MOST LOCATIONS THIS EVENING. AS
SUCH...THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE. INFREQUENT
GUSTS MAY STILL EXCEED 40 MPH THROUGH THE NIGHT...BUT THEY ARE NOT
EXPECTED TO BE WIDESPREAD IN NATURE. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Oct 27, 9:45 AM MST, 4 hours 54 minutes earlier.

Area forecast discussion, Oct 27, 9:45 AM MST, 4 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
945 AM MST SUN OCT 27 2013

.SYNOPSIS...MILD WEATHER WILL CONTINUE TODAY WITH BREEZY WINDS
DEVELOPING AHEAD OF AN APPROACHING STORM SYSTEM. THIS LOW PRESSURE
SYSTEM WILL MOVE INTO NEVADA ON MONDAY WITH STRONG SOUTHWEST WINDS
DEVELOPING OVER NORTHERN ARIZONA. THE CHANCE FOR LIGHT SHOWERS WILL
INCREASE FROM MONDAY EVENING INTO TUESDAY AS A COLD FRONT MOVES
THROUGH ARIZONA. SNOW LEVELS WILL DROP INTO THE 6000-7000 FOOT RANGE
TUESDAY WITH MUCH COLDER DAYTIME TEMPERATURES. DRIER AND WARMER
CONDITIONS WILL RETURN BY LATE WEEK.

&&

.DISCUSSION...ONE MORE DAY OF MILD WEATHER CONDITIONS WITH
TEMPERATURES RUNNING A FEW DEGREES ABOVE NORMAL. WIND SPEEDS WILL BE
BREEZY TODAY AS THE PRESSURE GRADIENTS TIGHTEN AHEAD OF AN
APPROACHING LOW MOVING OUT OF THE PACIFIC NORTHWEST. THIS STORM
SYSTEM WILL MOVE SOUTH INTO THE SOUTHWEST REGION ON MONDAY PRODUCING
WINTER LIKE TEMPERATURES ACROSS NORTHERN ARIZONA. TRACKING THIS NEXT
STORM OVER THE PAST 24 HOURS THE FORECAST MODELS HAVE TRENDED THE
TRACK SLIGHTLY MORE NORTHWARD. THIS MEANS WEATHER CONDITIONS WILL
CONTINUE TO BE COLD AND WINDY HOWEVER CHANCES FOR SHOWERS HAVE
TRENDED DOWNWARD. THE BEST CHANCES FOR SHOWERS WITH THIS EVENT WILL
BE FROM THE FLAGSTAFF REGION NORTHWEST TO THE KAIBAB PLATEAU AND
THEN EASTWARD ALONG THE UTAH BORDER REGION. PRECIPITATION AMOUNTS
WILL BE ON THE LIGHT SIDE.

THE MORNING FORECAST GRIDS LOOK GOOD...NO UPDATES.

&&

.PREVIOUS DISCUSSION...THE LOW WILL CONTINUE SOUTH TONIGHT...AND
WILL BE CENTERED NEAR RENO BY MONDAY MORNING. AS THE LOW
APPROACHES...WINDS ALOFT WILL INCREASE DRAMATICALLY...WITH LOCALLY
GUSTY SURFACE WINDS CONTINUING TONIGHT. FROM MID MORNING MONDAY
THROUGH THE AFTERNOON...SOUTHWEST WINDS OF 20-30 MPH WITH GUSTS OF
40-50 MPH ARE LIKELY. A STRONG COLD FRONT WILL ENTER NORTHWEST AZ
MONDAY EVENING...AND SWEEP EASTWARD THROUGH THE REGION OVERNIGHT.
THERE WILL BE A CHANCE OF SHOWERS WITH THE FRONT...THOUGH MOISTURE
PROFILES APPEAR RATHER SHALLOW...AND SHOULD KEEP PRECIP AMOUNTS ON
THE LIGHT SIDE. THE BEST CHANCE OF SHOWERS WILL BE OVER THE HIGHER
TERRAIN FROM THE MOGOLLON RIM NORTHWARD. SNOW LEVELS WILL DROP TO
6-7 THOUSAND FEET BEHIND THE FRONT...WITH ANY LIGHT SNOW
ACCUMULATIONS LIKELY TO REMAIN ABOVE 7500 FEET. TUESDAY WILL BE VERY
COOL AND CONTINUED BREEZY AS THE LOW MOVES INTO UTAH. A SLIGHT
CHANCE OF SHOWERS WILL LINGER INTO TUESDAY NIGHT AND WEDNESDAY AS
THE LOW GRADUALLY SHIFTS EASTWARD AWAY FROM ARIZONA. DAYTIME
TEMPERATURES TUES/WEDS WILL BE 10-15 DEGREES BELOW NORMAL...WITH
WINDS MAKING IT FEEL EVEN COLDER.

THURSDAY THROUGH SATURDAY...HIGH PRESSURE RETURNS TO THE SOUTHWEST
AS THE LOW MOVES AWAY FROM THE REGION. COOL AIR WILL LINGER FOR
THURSDAY...THEN DAYTIME TEMPS SHOULD RETURN TO NEAR NORMAL BY FRIDAY
AND SATURDAY. MUCH LIGHTER WINDS ARE EXPECTED DURING THIS PERIOD.

&&

.AVIATION...FOR THE 18Z PACKAGE...A STRONG UPPER LEVEL WX SYSTEM AND
COLD FRONT IS APPROACHING NORTHERN ARIZONA TODAY. FROM 17Z SUN-12Z
MON SFC WINDS S-SW 10-15KT...SFC GUSTS 20-25KT SUNDAY AFTERNOON.
STRONG SW SFC WINDS BCMG WIDESPREAD 15-30KT GUSTS 30-50KTS AFT 17Z
MONDAY. LCL SW WIND GUSTS TO 45KT EAST OF THE KAIBAB PLATEAU AND SAN
FRANCISCO PEAKS AND PORTIONS OF THE MOGOLLON RIM FROM 04Z-14Z
MONDAY. LOW CLDS DVLP INTO NW AZ FROM 06Z-18Z MONDAY WITH 4-5 KFT
BASES. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC.........BOHLIN/JJ
AVIATION.......TC

FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT
WEATHER.GOV/FLAGSTAFF
Hazardous weather outlook, Oct 27, 3:34 AM MST, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
334 AM MST SUN OCT 27 2013

AZZ004>018-037>040-280700-
KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY-
COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS-
NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY-
CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS-
NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS-
OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA-
NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264-
334 AM MST SUN OCT 27 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...
NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN
ARIZONA.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STORM SYSTEM MOVE THROUGH THE REGION FROM MONDAY THROUGH WEDNESDAY.
EXPECT VERY WINDY CONDITIONS TO DEVELOP ACROSS NORTHERN ARIZONA ON
MONDAY....WITH SUSTAINED SOUTHWEST WINDS FROM 20 TO 30 MPH AND
GUSTS FROM 35 TO 50 MPH. A COLD FRONT WILL SWEEP ACROSS NORTHERN
ARIZONA ON TUESDAY MORNING CAUSING HIGH TEMPERATURES TO DROP BY
10 TO 15 DEGREES FOR TUESDAY AND WEDNESDAY. EXPECT A CHANCE OF RAIN
AND HIGH ELEVATION SNOW SHOWERS FROM MONDAY NIGHT INTO
WEDNESDAY...WITH ONLY LIGHT PRECIPITATION AMOUNTS EXPECTED AT THIS
TIME.

GO TO WEATHER.GOV/FLAGSTAFF FOR THE LATEST FORECAST UPDATES.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Arizona, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.